# SDR AALA20160327002

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 77,885 hours, 41,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB RECEIVED A TAIL COMPARTMENT TEMP HIGH WARNING.  WARNING CEASED AFTER HP BLEED SWITCHES SELECTED OFF.  FOUND CRACKED TUBE ON RT FLOW CONTROL VLV.  R & R TUBE IAW AMM 21-31-02.  LEAK CHECKED GOOD.
